# SDR HEEA065095

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- Engine: Allsn 250C30S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3944001
- Condition: Worn
- Location: Engine
- Part time: 8,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAD WORN INTERNAL SPLINES.
